FDA Alert: Some E-cigarette Users Are Having Seizures

Share with someone...

Most Reports Involving Youth and Young Adults

From the U.S. Food and Drug Administration (FDA):

FDA has become aware that some people who use e-cigarettes have experienced seizures, with most reports involving youth or young adult users. Seizures or convulsions are known potential side effects of nicotine toxicity and have been reported in the scientific literature in relation to intentional or accidental swallowing of e-liquid.

However, a recent uptick in voluntary reports of adverse experiences with tobacco products that mentioned seizures occurring with e-cigarette use (e.g., vaping) signal a potential emerging safety issue. FDA continues to monitor all adverse experiences reported to the agency about the use of e-cigarettes and encourages the public to report cases of individuals who use e-cigarettes and have had a seizure via the online Safety Reporting Portal.

Read More



Content is Informational Only:
The content of this site including text, graphics, images, and all other material are for informational purposes only. The information contained here is not intended to be a substitute for professional medical advice, diagnosis, or treatment. ALWAYS seek the advice of your physician or other qualified professional with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read here!

If you are in a life threatening situation or have a medical emergency, call your doctor or 911 immediately.

Posted in News/Announcements, Vaping.